Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2013), Article ID 560804, 18 pages.
Hopf Bifurcation Analysis for a Computer Virus Model with Two Delays
This paper is concerned with a computer virus model with two delays. Its dynamics are studied in terms of local stability and Hopf bifurcation. Sufficient conditions for local stability of the positive equilibrium and existence of the local Hopf bifurcation are obtained by regarding the possible combinations of the two delays as a bifurcation parameter. Furthermore, explicit formulae for determining direction of the Hopf bifurcation and stability of the bifurcating periodic solutions are obtained by using the normal form method and center manifold theory. Finally, some numerical simulations are presented to support the theoretical results.
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 560804, 18 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhang, Zizhen; Yang, Huizhong. Hopf Bifurcation Analysis for a Computer Virus Model with Two Delays. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 560804, 18 pages. doi:10.1155/2013/560804. https://projecteuclid.org/euclid.aaa/1393449373